Submission open for Vol.10.Issue.4.2022

 

 
 

Bulletin of Mathematics and Statistics Research (BOMSR) is an International Research Journal (Peer-Reviewed /Refereed) published quarterly by the KY PUBLICATIONS, India

The main aim of BOMSR is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.

Frequency: QUARTERLY Journal (4 Issues per year) (Apr/July/Oct/Dec.)

Call for papers/Article Submission: Submit your article in MS Word (single document) as an attached mail to editorbomsr@gmail.com  or editorkypublications@gmail.com along with copyright agreement form (click here)

Key Words: International Journal of Mathematics, International Journal of Statistics, Indian Journal of Mathematics, Indian Journal of Statistics, Applied Mathematics Journal, Statistics Journal, Mathematics Journal,

Call For papers -Submission open for Vol.10, Issue 4: 2022 under progress here

Author Article Details Page No
1 FIXED POINT THEOREMS IN STRONG GENERALIZED FUZZY METRIC SPACES
M. Jeyaraman1, M. Suganthi2*
1PG and Research Department of Mathematics, Raja Doraisingam Government Arts College, Sivagangai 630 561, Tamil Nadu, India.
E-mail: jeya.math@gmail.com.
2PG and Research Department of Mathematics, Raja Doraisingam Government Arts College, (Affiliated to Alagappa University, Karaikudi)
Sivagangai 630561, Tamil Nadu, India.
*Department of Mathematics, Government Arts College, Melur.
Email: vimalsugan@gmail.com.
DOI:10.33329/bomsr.10.4.1
1-7


1 GENERALIZED HYERS-ULAM -RASSISA TYPE STABILITY OF AN ADDITIVE( 𝚪𝟏, 𝚪𝟐) -FUNCTIONAL INEQUALITIES WITH THREE VARIABLES IN COMPLEX BANACH SPACE
LY VAN AN
Faculty of Mathematics Teacher Education, Tay Ninh University, Vietnam. Email: lyvanan145@gmail.com(lyvananvietnam).
DOI:10.33329/bomsr.10.4.8
8-23


1 HIMANSHU DISTRIBUTION AND ITS APPLICATIONS
ABHISHEK AGARWAL1, HIMANSHU PANDEY2
1,2Department of Mathematics And Statistics,D.D.U Gorakhpur University, Gorakhpur, U.P., India
Email: abhishek.agarwal014@gmail.com; himanshu_pandey62@yahoo.com.
DOI:10.33329/bomsr.10.4.24
24-35


1 A CHAIN PRODUCT-TYPE EXPONENTIAL ESTIMATOR FOR POPULATION MEAN IN DOUBLE SAMPLING
N Sahoo*1, S K Jhankar2
1,2School of Statistics, Gangadhar Meher University, Amruta Vihar,
Sambalpur, Odisha, India.
*Email: nirustatistics@gmail.com.
DOI:10.33329/bomsr.10.4.36
36-41


1 SUM OF TWO SIXTH POWERS EQUAL TO DIFFERENCE OF TWO FOURTH POWERS
Oliver Couto1, Jaros-law Wr´oblewski2
1matt345@celebrating-mathematics.com
2Mathematical Institute, Wroc-law University, pl. Grunwaldzki 2, 50-384 Wroc-law, POLAND.
Email:jwr@math.uni.wroc.pl.
DOI:10.33329/bomsr.10.4.42
42-44


1 SA REFERENCE CASE FOR MEAN FIELD GAME AND STOCHASTIC DIFFERENTIAL GAME THEORY MODELS
K. VIMALA1, Dr.S. BHARATHI2
1Assistant Professor, Department of Mathematics Government Arts and Science College, Kadaladi-623703, Ramanathapuram-District, Tamil Nadu, India. Email: vimalamaths78@gmail.com
2Assistant Professor & Research Supervisor, Department of Mathematics, Bharathiar University PG Extension and Research Center, Erode, Tamil Nadu, India. Email: bharathikamesh6@gmail.com.
DOI:10.33329/bomsr.10.4.45
45-49


  Please note that this journal issue is currently in development and this table of contents is tentative  

BOMSR publishes following type of articles:

1 Original Paper
1 Short Reports
1 Case Studies
1 Review Paper
1 Literature Reviews/Review articles
1 Book Reviews
1 Conceptual Framework
1 Analytical and Simulation Models
1 Technical Note

The scope of the journal include, but are not limited to, the following topics:

It provides an academic platform for professionals and researchers to contribute innovative work in the field. BOMSR is a broad-based journal covering to publish significant original research articles in all areas of Pure Mathematics, Applied Mathematics, Pure Statistics, Applied Statistics and other related areas and Survey papers and short communications will also be considered for publication.
Peer Review Process
All submitted papers are subject to strict peer-review process. The practice of peer review is to ensure that high quality scientific material is published, therefore the peer review is one of the most objective processes of the our Journal. Our referees play a vital role in maintaining the high standards of our Journal.
The Editors-in-Chief/Managing Editor first evaluates all manuscripts. Although it is an extremely rare occurrence, the Editors-in-Chief may accept an exceptional manuscript at this first stage. The Editors-in-Chief may also reject a manuscript at this stage because it is insufficiently original, it has serious scientific flaws, it is ungrammatical, it is written in poor English, or it falls outside the aims and scope of the journal. Those that meet the minimum criteria are passed on to an Editor or to an Associate Editor to manage the review process. The manuscripts are reviewed by minimum two reviewers who are experts in the area of submitted paper.
Publication Charge
Bulletin of Mathematics and Statistics Research (BOMSR) is an initiative to provide International Platform for quality research papers. We cover the costs partially through article processing fees. Our expenses are split among editorial costs, electronic composition and production, journal information system, manuscript management system, electronic archiving, overhead expenses, and administrative costs. Moreover, we must cover the costs of publishing the accepted article plus the cost of reviewing articles the journal reject.

Research/Review Article : 1800Rs for Indian Authors, 80 US$ for Others
Super Express Mode*: 2500Rs for Indian Authors, 85$ for Others (Article Published online within 72 hours)
*Conditions apply, contact editorbomsr@gmail.com